# SDR SWAA2023073183461

- Difficulty date: June 23, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 56,723 hours, 30,056 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS307 LT WING 2023-404897<[01] REPLACED ANGLE AND FASTENERS LOCATED TRAILING EDGE LOCATED ORSS307 LT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 115A3700 SHEET 32 REV -. AND DWG 115A3712 SHEET 5 REV.-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE AND FASTENERS LOCATED TRAILING EDGE LOCATED ORSS307 LT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 115A3700 SHEET 32 REV -. AND DWG 115A3712 SHEET 5 REV.-. SEE INDIVIDUAL SIGN OFF BELOW. COMPLETED
